Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 23, NWS Northern Indiana

February 28, 2011LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Feb 28, 2011, 3:55 PM CST for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Feb 28, 2011, 9:14 PM CST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 3:55 PM CST (21:55 UTC)
In effect from
Feb 28, 2011, 9:14 PM CST
Expired
Mar 2, 2011, 10:09 AM CST
In force
37 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 10.16 ft at Mar 1, 2011, 9:00 AM CST.

actionminormoderatemajor8101202/2803/0103/0203/03
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WGUS43 KIWX 282155
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
455 PM EST MON FEB 28 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES

.HEAVY RAINFALL AND SNOWMELT OVERNIGHT HAVE COMBINED TO CAUSE AN
INCREASE IN THE RIVER LEVEL ON THE KANKAKEE RIVER AT DAVIS ROUTE
30. THE RIVER IS FORECAST TO RISE ABOVE MINOR FLOOD STAGE LATE 
MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC091-141-149-012155-
/O.NEW.KIWX.FL.W.0023.110301T0400Z-110304T0600Z/
/DAVI3.1.ER.110301T0400Z.110301T1200Z.110303T0600Z.NO/
455 PM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* FROM THIS EVENING TO LATE THURSDAY NIGHT.
* AT 4 PM MONDAY THE STAGE WAS 9.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY NIGHT AND 
  CREST NEAR 10.2 FEET AROUND  7 AM TUESDAY MARCH  1 AND FALL BELOW 
  FLOOD STAGE AROUND  1 AM THURSDAY MARCH  3.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.1 FEET WHICH OCCURRED 
  ON MAY 22 2010.

$$
4 follow-up statements
045 
WGUS83 KIWX 010318
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1018 PM EST MON FEB 28 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES 
 
.HEAVY RAINFALL AND SNOWMELT THAT FELL SUNDAY NIGHT HAVE COMBINED TO
CAUSE AND INCREASE IN THE RIVER LEVELS IN THE KANKAKEE RIVER BASIN. 
MINOR RIVER FLOODING IS OCCURRING ON THE KANKAKEE RIVER AT DAVIS 
ROUTE 30 AND IS FORECAST TO CREST ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC091-141-149-020318-
/O.EXT.KIWX.FL.W.0023.110301T0314Z-110304T0000Z/
/DAVI3.1.ER.110301T0215Z.110301T1200Z.110303T0000Z.NO/
1018 PM EST MON FEB 28 2011

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 
* UNTIL THURSDAY EVENING.
* AT 10 PM MONDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.2 FEET AROUND  7 
  AM TUESDAY MARCH  1 AND FALL BELOW FLOOD STAGE AROUND  7 PM 
  WEDNESDAY MARCH  2.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

$$
226 
WGUS83 KIWX 011552
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1052 AM EST TUE MAR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH 
  AND STARKE COUNTIES 
 
.RECENT HEAVY RAINFALL AND SNOWMELT HAS LED TO MINOR RIVER FLOODING
ALONG THE KANKAKEE RIVER NEAR DAVIS ROUTE 30. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC091-141-149-021552-
/O.CON.KIWX.FL.W.0023.000000T0000Z-110304T0000Z/
/DAVI3.1.ER.110301T0215Z.110301T1800Z.110303T0000Z.NO/
1052 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL THURSDAY EVENING.
* AT 10 AM TUESDAY THE STAGE WAS 10.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  7 PM WEDNESDAY MARCH  2.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

$$
115 
WGUS83 KIWX 020247
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
947 PM EST TUE MAR 1 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES 
 
.RECENT HEAVY RAINFALL...SNOWMELT...AND RUNOFF HAS CAUSED MINOR FLOODING
ON THE KANKAKEE RIVER AT DAVIS ROUTE 30. THE RIVER IS FORECAST TO DROP
BELOW MINOR FLOOD STAGE WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC091-141-149-030247-
/O.EXT.KIWX.FL.W.0023.000000T0000Z-110303T1800Z/
/DAVI3.1.ER.110301T0215Z.110301T1730Z.110302T1800Z.NO/
947 PM EST TUE MAR 1 2011


  FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 
* UNTIL THURSDAY AFTERNOON.
* AT 9 PM TUESDAY THE STAGE WAS 10.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  1 PM WEDNESDAY MARCH  2.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

$$
077 
WGUS83 KIWX 021609
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1109 AM EST WED MAR 2 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC091-141-149-021639-
/O.CAN.KIWX.FL.W.0023.000000T0000Z-110303T1800Z/
/DAVI3.1.ER.110301T0215Z.110301T1730Z.110302T0745Z.NO/
1109 AM EST WED MAR 2 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* AT 11 AM WEDNESDAY THE STAGE WAS 9.9 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE VERY EARLY WEDNESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 28, 3:00 PM CST, 55 minutes earlier.

Area forecast discussion, Feb 28, 3:00 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EST MON FEB 28 2011

.SHORT TERM...
TONIGHT THROUGH TUESDAY NIGHT. FEAST OR FAMINE WITH EXTRMLY BENIGN
WX PATTERN IN SHORT TERM NOW...SAVE FOR TYPICAL WATER ROUTING ISSUES
INHERENT WITH GROUNDWATER/SOIL MODELING AND THEIR
ASSUMPTIONS/LIMITATIONS...PARTICULARLY THROUGHOUT THE WABASH AND SRN
MAUMEE BASINS WHERE UPWARDS OF 1.5-2.5 INCHES FELL...WITH ESTIMATED
HIR SPOT AMNTS IN XTRM SERN CWA.

SUBSIDENCE ALONG WITH 8H COLD POOL QUICKLY MARCHING OFF INTO LWR
GRTLKS THIS EVENING TO OFFER RAPID CLRG THIS EVENING. SFC RIDGE FM
WRN GRTLKS TO OK FALLS SEWD ACRS CWA BY 06 UTC TO AFFORD STRONG
RADIATIONAL COOLING CONDS AND SIDE WITH A NON-DIURNAL TREND WITH
SHARP COOLING TO 06 UTC FOLLOWED BY MORE GRDL COOLING TO NO HIR THAN
STRONGLY AGREED MOS.

ARDENT OMEGA BLOCK CNTRD ACRS BEARING SEA TO KEEP NRN CONUS IN A
BROAD LOW AMPLITUDE TROF THRU THE SHORT TERM PD. MINOR WAVE
PERTURBATION IN RAPID ZONAL FLOW ACRS SRN CAN/NRN ROCKIES TO DRIVE
FNTL WAVE BETWN 49 AND 50TH PARALLEL THIS EVENING TO SOUTH OF JAMES
BAY BY TUESDAY EVENING. GAUNTLET BLOCKING GOMEX SOURCED MSTR XTNDG
FM TX TO MID ATL WITH LITTLE MORE THAN WAFTS OF CI/STRAY SCTRG OF
ALTOCU ANTICIPATED INTO LATE TUESDAY NIGHT. 1000-900MB THERMAL
TONGUE ALONG/STRONG INSOLATION/LLVL WAA IN RETURN FLOW TO AFFORD
DIURNAL PLUS RISES ON TUE...SIDING AWAY FM SEEMINGLY TOO COOL NAM
GIVEN +5C/24 HR TEMP RISES IN BL. SOME INCRS IN STRATOCU CLOUDS
NORTH WITH COOLING/SATURATION WITHIN MIXED LYR TOWARD DAYBREAK WED
WITH STRONG PROFILE VEERING/COOLING.

&&

.LONG TERM...WEDNESDAY THROUGH MONDAY

ACTIVE/PROGRESSIVE FLOW PATTERN WILL CONTINUE ACROSS THE LOWER 48
THIS PERIOD AS EASTERN PACIFIC WAVES TRACK EWD UNDER NE PACIFIC AND
NORTHERN HUDSON BAY NEGATIVE HEIGHT ANOMALIES. FAVORED A
GEFS/GFS/ECMWF BLEND FOR THIS PACKAGE WHICH MATCHED UP RELATIVELY
WELL TO INHERITED GRIDS. AS A RESULT...ONLY MINOR CHANGES WERE MADE
TO THE FCST. A LOW LEVEL RIDGE AXIS BEHIND A NRN STREAM SHORTWAVE
SHOULD PROVIDE THE FA WITH DRY CONDITIONS AND NEAR NORMAL TEMPS
WEDNESDAY INTO THURSDAY. WAA WILL COMMENCE LATE THURSDAY INTO FRIDAY
AS THE LOW LVL FLOW VEERS SOUTHWESTERLY IN RESPONSE TO HEIGHT FALLS
ACROSS THE PLAINS. INCREASING ISENTROPIC UPGLIDE AND MOISTURE
ADVECTION IN ADVANCE OF AN APPROACHING LEAD SHORTWAVE TROUGH WILL
LIKELY SET THE STAGE FOR PERIODS OF RAIN...BEST CHANCES LATE FRIDAY
INTO SATURDAY ALONG A DEEP FRONTAL CIRCULATION POISED TO SETTLE SEWD
INTO THE FA. IMPRESSIVE GULF OF MEXICO MOISTURE TAP COMBINED WITH
CYCLOGENESIS ALONG BOUNDARY MAY ONCE AGAIN LEAD TO RAINFALL AMOUNTS
IN EXCESS OF AN INCH...WHICH WOULD ACT TO FURTHER EXACERBATE RIVER
AND LOW LAND FLOODING. THE ECWMF...GEM...AND SEVERAL GFS ENSEMBLE
MEMBERS HAVE A SLOWER...MORE AMPLIFIED UPPER TROUGH OVER THE EASTERN
CONUS BY SUNDAY AS ADDITIONAL JET ENERGY DIVES SWD THROUGH THE
WESTERN PERIPHERY OF THE UPPER TROUGH. ENOUGH INTER/INTRA MODEL
CONTINUITY WITH THIS SOLUTION TO KEEP CHC POPS FOR A CHANGEOVER TO
SNOW SATURDAY NIGHT...HIGHEST IN THE SE...AS MID LVL DEFORMATION
SNOWS MAY CLIP THE FA. LEFT SUNDAY DRY FOR NOW AS QUESTION SLOWER
SOLUTIONS GIVEN PROGRESSIVE NATURE TO PATTERN. DRY CONDITIONS AND
AOB NORMAL TEMPS ARE EXPECTED BY DAY 7...WITH THE NEXT CHANCE FOR
SHOWERS AND POTENTIALLY THUNDERSTORMS JUST BEYOND THE FORECAST
PERIOD / MIDDLE OF NEXT WEEK / AS THE NEXT SYSTEM IN THIS ACTIVE LA
NINA REGIME MOVES INTO THE MIDWEST/GREAT LAKES.

&&

.AVIATION...
SFC HIGH PRESSURE RIDGE FM SRN PLAINS NEWD INTO UPR MS VLY WORKING
SLOWLY EWD TWRDS WRN GRTLKS THIS AFTN. INCRSG SUBSIDENCE/LWRG INV
HEIGHTS TO DISSOLVE PRESENT MVFR STRATOCU DECK IN NEXT HOUR/TWO.
WITH STRONGEST PRES RISES NOW INTO LWR GRTLKS AND DCRSG SFC BASED
LAPSE RATES WINDS SHOULD BE PEAKING ATTM AND GRDLY RELAX BY EVENING.
RAMPING SRLY FLOW DVLPS TUE WITH AS DRY FNTL BNDRY EMERGING FM LEE
OF GLACIER NP ATTM TO LK SUPR-CNTL PLAINS BY TUE AFTN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR LMZ043-046.

&&

SHORT TERM...MURPHY
LONG TERM...STEINWEDEL
AVIATION...MURPHY
Hazardous weather outlook, Feb 28, 5:08 AM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 AM EST MON FEB 28 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-011115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
608 AM EST MON FEB 28 2011 /508 AM CST MON FEB 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF RUNOFF FROM MELTING SNOW AND RECENT HEAVY
RAINFALL WILL POSE A THREAT OF FLOODING THIS MORNING...ESPECIALLY
SOUTH OF ROUTE 30.

A THREAT OF LOWLAND FLOODING ALONG SOME AREA RIVERS WILL CONTINUE
THROUGH MUCH OF THE WEEK. PLEASE REFER TO THE LATEST RIVER
STATEMENTS FOR ADDITIONAL DETAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FLOODING WILL LIKELY PERSIST ON SOME AREA RIVERS THIS WEEK. PLEASE
REFER TO THE LATEST RIVER STATEMENTS FOR ADDITIONAL DETAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF ANY OBSERVED FLOODING AND RAINFALL AMOUNTS
WILL BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-011115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
608 AM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH LATE TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:03 PM CSTSpecial Weather StatementIWXNoble27 min
Feb 27, 8:36 PM CSTRiver Flood WatchIWXAllen18 hr
Feb 27, 8:39 PM CSTRiver Flood WatchIWXCass, Miami, Wabash20 hr
Feb 27, 10:54 PM CSTAreal Flood AdvisoryIWXAdams, Blackford, Grant, Huntington, Jay, Wells6 hr
Feb 28, 12:08 AM CSTAreal Flood WarningIWXAdams, Allen, Blackford, Cass, Grant, Huntington and 5 more12 hr
Feb 28, 12:19 AM CSTWinter Weather AdvisoryIWX3 hr
Feb 28, 3:43 AM CSTRiver Flood WarningIWXHuntington, Wells12 days
Feb 28, 3:43 AM CSTRiver Flood WarningIWXAdams, Wells11 days
Feb 28, 6:52 AM CSTRiver Flood WarningIWXCass, Miami, Wabash14 hr
Feb 28, 7:33 AM CSTRiver Flood WarningIWXAdams, Allen11 days
Feb 28, 8:20 AM CSTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells4 days
Feb 28, 9:03 AM CSTRiver Flood WarningIWXGrant, Miami, Wabash56 hr
Feb 28, 2:54 PM CSTRiver Flood WarningIWXAllen9 days
Feb 28, 3:52 PM CSTRiver Flood WarningIWXAllen7 days

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.